Sexual dysfunction after taking SSRI and anti-anxiety drug

Jul 2020
1
0
Hariom@123
Hi friends,

I am new to this forum and seeking help in desperation. I am a 35 year male having history of panic disorders. On recommendation of doctor I have been taking Clonazepam(Klonopin .25 mg) and Lexapro(escitalopram 5 mg) daily for few years now. recently I have observed I am facing numbness in my genitals and erectile dysfunction. I am really worried about this and unable to express to anyone or tell anyone. I am unmarried and really worried if this can ruin my future marital life if I plan for marriage. Has anyone faced such symptoms or experiences and how did they recover from it. Will appreciate if any views or share your experience.

Regards
 
Mar 2020
243
21
US
I prefer sexual dysfunction. I have been very sexually active in my life and it distracted me and motivated me. I did a lot of really stupid things and I consider myself as having been a hazard to society.

Marriage isn't about sex. I'm still unmarried but I'm trying to get money for my girlfriend. We understand that we are extremely impoverished and there's no possible way were going to afford diapers if we can't keep our hands off each other.

The dichotomy between the brain and the genitals is the most puzzling dichotomy in the history of mankind.

I can only think that there is a time for both. But money is way more important than a stiffy in my opinion. I don't even know how to focus on money if I'm so happy with stiffy.

If you'd like to get errected you can take testosterone suppliments sold at nutrition stores. But I am not a clinician so this is not professional advice.

Don't think you're less of a man based on your genitals. Money is way more important. Especially for a marriage.

Sent from my moto g(7) power using Tapatalk